# SDR IPXA09M55869

- Difficulty date: April 29, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C EVALUATE AND REPAIR AS REQUIRED PER IPXA EO MD11-5100-33150-A, EXISTING REPAIR ON THE STR 14 BETWEEN XORS 506-538.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR ANGLES IAW MD-11 SRM 57-20-00 FIG 10 SHEET 7.
